# SDR MZZA97150

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DH
- Make and model: Boeing 727264
- Aircraft serial: 20709
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 12 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - RT WING TOPSIDE JUST FORWARD OF NR 12 SPOILER HAS A 1 INCH CRACK ON THE SKIN ATTACHED TO THE UPPER CHORD OF AFT SPAR.  FABRICATED REPAIR PER SRM 57-30-4.  INSTALLED REPAIR PER SRM 51-30-2.  (X)
